Homeopathy and Health Forum
SSRI damageI am wondering if anyone can recommend something to reverse damage done by SSRI medication. After trying and taking multiple medications and stopping them I developed myocclonus and various muscle twitches. I received a brain MRI that showed nothing. I believe this to be an effect from the medication. I have searched the internet and was unable to find any recommendations. Any help is appreciated!
[Edited by Klq36363 on ]
Klq36363 on 2017-10-11
This thread continues beneath the following ad.
Please take Cuprum Met 30 twice a day for 3 days and see how that affects over a week.
If this doesn't help take Helleborus Niger 30 in the same way and report back.
One dose means 2 pills.
[Edited by kadwa on ]
kadwa on 2017-10-12
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.